Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Nutrition and ExerciseNutrition and Exercise
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


MY CD4 Dilemma
Aug 13, 2008

This is more an FYI than a question. I started meds with a CD4 count of 60 in 2004. i got on meds, my viral load within 3 months went to undetectable. But until March of 2008 i struggled with my CD4 it never went over 300. it hovered between 175 and 280. Such that my doc put me back on meds for OP last Jan. I was so annoyed because i take good care of myself, no drink, no smoking, and exercise regularly. To make this short, i went on line and did some basic reserch on how to boost the immune system naturally, i found an article on Whey used to boost immune system in patients who had chemo after cancer. I bought non denatured, microfiltered and no growth hormons whey product (its from canada). i took 1 scoop in am and pm for 3 months without fail. went for blood and my CD4 had gone from 170 to 380 did another 3 months and it went to 420. i also switched from giving bllod in am to late pm as i read CD 4 is higher in pm. I am so happy, was it the whey i beleive so, and noone will tell me otherwise. its important to get the correct whey that has high glutamic acid and is non denatured. Nelson have you experience with this ?

Response from Mr. Vergel

Yes, there are a few small studies showing an immune benefit with whey protein supplements. Immunocal was a supplement used back then but the company shut down. I am glad you were able to get some good results!

Too bad many of us are whey intolerant!

Nelson



Previous
How are you Nelson?
Next
Switching Medication

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement